# SDR 101502

- Difficulty date: October 13, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N72LL
- Make and model: Lear 35A
- Aircraft serial: 275
- Aircraft time: 13,031 hours, 9,386 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Squat Switch
- Part number: 25EN96
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, SECOND TURN DURING TAXI OPERATION, THE AIRCRAFT DID NOT RESPOND TO BRAKING OR STEERING. AFTER RELIZING THAT THE AIRCRAFT WAS NOT RESPONING DURING TAXI OPERATIONS, THE CREW ENGAGED THE EMERGANCY BRAKES TO STOP THE AIRCRAFT. AT THIS TIME THE AIRCRAFT WHEELS WERE GOING OFF THE EDGE OF THE TAXIWAY. AIRCRAFT CAME TO A COMPLETE STOP 2 TO 3 FT OFF THE TAXING WAY. MAINTENANCE HAS DETERMINED THAT THE LT SQUAK SWITCH WAS INTERMITTENT. AT THE TIME OF THE INCIDENT THE AIRCRAFT THOUGHT IT WAS IN THE AIR, NOT ON THE GROUND, WHICH CAUSED NO STEERING OR BRAKING.
